# SDR LR7A07051

- Difficulty date: June 7, 2007
- Submitted: June 9, 2007
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 34,419 hours, 17,649 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 3455086L
- Condition: Cracked
- Location: Fs 1012
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK PER JOB CARD HB5302, FOUND AFT FUSELAGE INTERIOR BULKHEAD INNER TEE CAP CRACKED AT FS 1012, WL260, LBL62.  REPLACED TEE CAP IAW SMP583 51-60 AND 51-70.
